# SDR SIMA200735106

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 14,468 hours, 13,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: VAR
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PART OF THE EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED NR 1, NR 2, NR 3, NR 4 BATTERY POWER SUPPLIES IAW EMB 140 AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
